# SDR DKE2004F00000

- Difficulty date: May 16, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- Engine: Pwa JT8D7B
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Malfunctioned
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: 100012003
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATC WAS NOTIFIED OF A FIRE WARNING LIGHT ACTIVATION.  FLIGHT DIVERTED TO NEAREST SUITABLE AIRPORT.  CARGO SMOKE DETECTION LIGHT IN THE FORWARD BAGGAGE COMPARTMENT ILLUMINATED WHILE ENROUTE.  THE ONLY ITEMS IN THE COMPARTMENT WAS A FLY AWAY KIT.  THE FLIGHT MANUAL WAS CONSULTED AND EMERGENCY PROCEDURES FOLLOWED.  FLIGHT WAS MET BY THE FIRE DEPARTMENT UPON LANDING.  ALL CARGO COMPARTMENTS WERE CHECKED BY THE CREW AND THE FIRE DEPARTMENT AND NO SIGNS OF FIRE OR SMOKE WERE DETECTED.  ALL ITEMS WERE REMOVED FROM BOTH CARGO BAYS.  (SO15200324766)
